# SDR 9615919301

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 826/845/864
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION AND CRACKS IN THE RBL 21 SEAT TRACK MOUNT FITTINGS AT FS 826, 845, AND 864.    REPLACED FITTINGS (P/N'S 3925817-502, 3925816-502, AND 3925816-2) PER SRM 51-01.
